# SDR IPXA2021091774006

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 20,842 hours, 12,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320300
- Condition: Cracked
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH KRUEGER FLAP CAVITY SUPPORT ANGLE IS CRACKED.REMOVED AND REPLACED ANGLE IAW SRM 51-40-21.
